Maximal sets of numbers not containing k+1 pairwise coprime integers

Ahlswede R, Khachatrian L (1995)
Acta Arithmetica 72(1): 77-100.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Acta Arithmetica
Band
72
Zeitschriftennummer
1
Seite
77-100
PUB-ID

Zitieren

Ahlswede R, Khachatrian L. Maximal sets of numbers not containing k+1 pairwise coprime integers. Acta Arithmetica. 1995;72(1):77-100.
Ahlswede, R., & Khachatrian, L. (1995). Maximal sets of numbers not containing k+1 pairwise coprime integers. Acta Arithmetica, 72(1), 77-100.
Ahlswede, R., and Khachatrian, L. (1995). Maximal sets of numbers not containing k+1 pairwise coprime integers. Acta Arithmetica 72, 77-100.
Ahlswede, R., & Khachatrian, L., 1995. Maximal sets of numbers not containing k+1 pairwise coprime integers. Acta Arithmetica, 72(1), p 77-100.
R. Ahlswede and L. Khachatrian, “Maximal sets of numbers not containing k+1 pairwise coprime integers”, Acta Arithmetica, vol. 72, 1995, pp. 77-100.
Ahlswede, R., Khachatrian, L.: Maximal sets of numbers not containing k+1 pairwise coprime integers. Acta Arithmetica. 72, 77-100 (1995).
Ahlswede, Rudolf, and Khachatrian, Levon. “Maximal sets of numbers not containing k+1 pairwise coprime integers”. Acta Arithmetica 72.1 (1995): 77-100.